MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD¿ INTERLINK® LEVER LOCK CANNULA; INTERLINK SYSTEM CANNULA

BECTON DICKINSON MEDICAL SYSTEMS BD¿ INTERLINK® LEVER LOCK CANNULA; INTERLINK SYSTEM CANNULA
Catalog Number 303370
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial reporter also notified the fda on (b)(6) 2018 via medwatch (b)(4).A sample is not available for evaluation.However, a no sample investigation and device history record review will be completed.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a bd¿ interlink® lever lock cannula leaked during use.There was no report of exposure, injury or medical interventions.
 
Additional Manufacturer Narrative
Investigation summary: lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.Since no samples displaying the condition reported are available for examination, bd was unable to fully investigate this incident.No root cause can be determined as no samples were received.Examination of the product involved may provide clarification as to the cause for the reported failure.Based on no sample, the investigation concluded: unconfirmed: bd was not able to confirm the customer¿s indicated failures.Investigation conclusion: no root cause can be determined as no samples were received.

Brand Name
BD¿ INTERLINK® LEVER LOCK CANNULA
Common Device Name
INTERLINK SYSTEM CANNULA
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key7323967
Report Number1213809-2018-00088
Device Sequence Number18869874
Product Code FPA
UDI-Device Identifier30382903033707
UDI-Public30382903033707
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K940697
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Catalogue Number303370
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/14/2018
Supplement Date Received by Manufacturer02/14/2018
Initial Report FDA Received Date03/08/2018
Supplement Report FDA Received Date03/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR